# SDR YENA201702280123

- Difficulty date: February 28, 2017
- Submitted: March 2, 2017
- Operation: Air carrier
- Aircraft: N187JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000009
- Aircraft time: 31,210 hours, 19,759 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE, IT WAS FOUND THAT THE RT OF FLOOR STRUCTURE , FWD GALLEY, WERE CORRODED IN SEVERAL AREAS OF GALLEY FLOOR SUPPORT FROM FRAME 12 THRU FRAME 14. R AND R FLOOR SILL PER 51-40-02.
